Volume 2,  Issue 1, 2001

Article 3



E-Mail: jsandor@math.ubbcluj.ro


Received 7 January, 2000; accepted 18 August 2000.
Communicated by: L. Toth

ABSTRACT. We study multiplicatively perfect, superperfect and analogous numbers . Connection to various arithmetic functions is pointed out. New concepts, inequalities and asymptotic evaluations are introduced.
Key words:
Perfect numbers, arithmetic functions, inequalities in Number theory

2000 Mathematics Subject Classification:
11A25,11N56, 26D15


Download this article (PDF):

Suitable for a printer:    

Suitable for a monitor:        

To view these files we recommend you save them to your file system and then view by using the Adobe Acrobat Reader. 

That is, click on the icon using the 2nd mouse button and select "Save Target As..." (Microsoft Internet Explorer) or "Save Link As..." (Netscape Navigator).

See our PDF pages for more information.

Other papers in this issue

Some inequalities for the dispersion of a random variable whose PDF is defined on a finite interval
N.S. Barnett, P. Cerone, S.S. Dragomir and J. Roumeliotis 

Monotone Methods Applied to Some Higher Order Boundary Value Problems
John M. Davis and Johnny Henderson

On Multiplicatively Perfect Numbers
J. Sándor 

Some Aspects of Convex Functions and Their Applications
J. Rooin 

Further Reverse Results for Jensen's Discrete Inequality and Applications in Information Theory
I. Budimir, S.S. Dragomir and J. Pecaric

Sharp Bounds on Quasiconvex Moments of Generalized Order Statistics 
L. Gajek and A. Okolewski

Inequalities on Polynomial Heights
L. Panaitopol and Doru Stefanescu

An Application of Van der Corput's Inequality
Kanthi Perera

On a Inequality of Gronwall
James Adedayo Oguntuase

Complete Systems of Inequalities
Maria A. Hernandez Cifre, Guillermo Salinas and Salvador Segura Gomis 

On Some Applications of the AG Inequality in Information Theory
B. Mond and J.E. Pecaric 

On Ky Fan's Minimax Inequalities, Mixed Equilibrium Problems and Hemivariational Inequalities
E. M. Kalmoun 

An Algebraic Inequality
Feng Qi 

Other issues


© 2000 School of Communications and Informatics, Victoria University of Technology. All rights reserved.
JIPAM is published by the School of Communications and Informatics which is part of the Faculty of Engineering and Science, located in Melbourne, Australia. All correspondence should be directed to the editorial office.